# SDR AALA201703179008

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 8,017 hours, 2,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367410400000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FORWARD CARGO FLOOR PANEL 131JF.  REPLACED THE FLOOR PANEL IAW AMM 53-22-14.  AIRCRAFT WAS GROUNDED.
